师资队伍

基本信息

姓名:李雨生

部门: 组合数学和图论

职称:教授

E-mail:li_yusheng@tongji.edu.cn

办公室:致远楼316: Tel: 021-65983241 ex 1316

研究方向:

图论中的极值问题,特别是Ramsey理论及极值图的结构,以及相关领域如随机图论方法, 极值图的代数构造方法.

工作经历:

1982.01-1986.08       安徽师范大学数学系     助教
1986.06-1991.08       河海大学数学系            讲师
1996.08-1997.08       美国Memphis大学       博士后
1997.09-2003.08       河海大学数学系            副教授,教授
1998.09-1999.01       香港大学                      访问学者
1999.09-1999.12       香港浸会大学               访问学者
2000.09-2000.12       香港大学                      访问学者
2001.11-2002.02       香港大学                      访问学者
2003.09-至今             同济大学数学系            教授
2004.06-2004.09       香港大学                      访问学者
2006.02-2006.05       台湾中央研究院            访问学者
2007.06-2007.09       香港大学                      访问学者
2012.06-2012.09       香港大学                      访问学者

论文与出版物:
  1. Yusheng Li and Cecil Rousseau, On book-complete Ramsey numbers, J. Combin. Theory Ser. B V68 (1996), 36-44 .
  2. Yusheng Li and Cecil Rousseau, Fan-complete Ramsey numbers, J. Graph Theory V23 (1996) , 413-420.
  3. Y. Li, C. Rousseau, On the Ramsey number r(H+nK_n,K_n) Discrete Math., V170 (1997),  265-267.  
  4. Y. Li, C. Rousseau, L. Soltes, Ramsey linear families and generalized subdivided graphs, Discrete Math., V170 (1997),p269-275.
  5. Y. Caro, Y. Li, C. Rousseau, Y. Zhang, Asymptotic bounds for some bipartite graph: complete graph Ramsey numbers, Discrete Math., V220 (2000), 51-56.
  6. Y. Li, C. Rousseau, W. Zang,  Asymptotic upper bounds for Ramsey functions, Graphs Combin., V17 (2001), 123-128.
  7. Y. Li, The Shannon capacity of a communication channel, Ramsey number of graph and a conjecture of Erdõs, Chinese Science Bulletin, V46 (2001), 2025-2028.
  8. Y. Li, C. Rousseau, W. Zang, The lower bound for independence number, Science in China Ser. A, V45 (2002), 64-69.
  9. W. Shiu,P. Lam,Y. Li,On generalized Ramsey numbers,Discrete Math., V285 (2002), 383-388 .
  10. Y. Li, W. Zang, The Ramsey numbers involving large dense graphs and bipartite Turan numbers,J. Combin. Theory Ser. B,V87  (2003),280-288.
  11. W. Shiu,P. Lam,Y. Li,On some three-color Ramsey numbers,Graphs Combin., V19 (2003),  249-258.
  12. Y. Li, W. Zang,The independence number of graphs with a forbidden cycle and Ramsey numbers,J. Combin. Optimization,V7 (2003), 353-359.
  13. Y.Li, C. Rousseau, W. Zang, An upper bound for Ramsey number, Applied Math. Letters, V17 (2004), 663-665.
  14. G. Zhou, Y. Li, Independence numbers of hypergraphs with sparse neighborhoods, European J. Combinatorics, V25 (2004), 355-362.
  15. Y. Li, X. Tang, W. Zang, Ramsey functions involving K_{m,n} with n large,  Discrete Math., V300(2005), 120-128. 
  16. Y. Li, W. Zang, Differential method for finding independent sets in hypergraphs, SIAM J. Discrete Math., V20 (2006), 96-104.  
  17. Y. Sun, Y. Li, A bound for size Ramsey numbers of multi-partite graphs, Electronic J. Combin., V14 (2007), #N11. 
  18. Y. Li, J. Shen,Bounds for Ramsey numbers of complete graphs dropping an edge, European J. Combin., V 29 (2008), 88-94.  
  19. Y. Li, Ramsey numbers of a cycle, Taiwanese J. Math., V12 (2008), 1007-1013.
  20. Y. Li and K.W. Lih, Multi-color Ramsey numbers of even cycles, European J. Combin., V30 (2009), 114-118.ulti-color Ramsey numbers of even cycles, European J. Combin., V30 (2009), 114-118.  
  21. Q. Lin and Y. Li, On Ramsey numbers of fans, Discrete Applied Math., V157 (2009), 191-194.
  22. Y. Sun and Y. Li, Size bipartite Ramsey numbers, Discrete Math., V309 (2009), 1060-1066. 
  23. Q. Lin and Y. Li, Bipartite Ramsey numbers involving large K_{n,n}, European J. Combin.,  V30 (2009), 923-928.
  24. L. Dong, Y. Li and Q. Lin, Ramsey numbers involving graphs with large degrees, Applied Math. Letters, V22 (2009), 1577-1580.
  25. Y. Li, The multi-color Ramsey numbers of an odd cycle, J. Graph Theory, V62 (2009), 324-328. 
  26. Y. Li and J. Shu, A lower bound for off-diagonal van der Waerden numbers, Advances Applied Math., V44 (2010), 243-247. 
  27. Q. Lin, Y. Li and L. Dong, Ramsey goodness and generalized stars, European J. Combin., V 31 (2010), 1128-1234. 
  28. L. Dong and Y. Li, A construction for Ramsey numbers for K_{m,n}, European J. Combin., V 31 (2010), 1667-1670.
  29. Q. Lin and Y. Li, Multicolor bipartite Ramsey number of C_4 and large K_{n,n}, J. Graph Theory, V67 (2011), 47-54. 
  30. 李乔,李雨生, 拉姆塞理论--入门和故事 (科普著作),大连理工大学出版社,2011.
  31. 朱经浩,李雨生,周羚君, 简明复变函数与积分变换(本科教材),同济大学出版社,2011
  32. Q. Lin and Y. Li, Ramsey number of K_3 and large K_{n,n}, Applied Math Letters,V25 (2012), 380-384.
  33. Y. Wang and Y. Li, Lower bounds for Ramsey numbers of K_n with a small subgraph removed, Discrete Applied Math., V160(2012), 263-268.  
  34. C. He,Y. Li,and L. Dong, Three-color Ramsey numbers of K_n dropping an edge, Graphs Combin., V28 ( 2012), 663-669.
  35. Q. Lin, Y. Li and J. Shen, Lower bounds for r_2(K_1+G) and r_3(K_1+G) from Paley graph and generalization, European J. Combin., V 40 (2014), 65-72.
  36. Y. Li and Z. Zhang, A note on eigenvalue bounds for independence numbers of non-regular graphs, Discrete Applied Math., V174(2014), 146-149. 
  37. Y. Li and Q. Lin, Lower bound for independence numbers of some locally sparse graphs, J. Combin. Optim., V28(2014), 717-725. 
  38.  李雨生,远处不是天尽头--Ramsey理论简介,《数学与科学》(邱成桐等主编)中的一章,高教出版社,2014.
  39. Z. Li and Y. Li, Some star-critical Ramsey numbers, Discrete Applied Math., V181(2015), 301-305.
  40. Q. Lin and Y. Li, A Folkman linear family, SIAM J. Discrete Math., V29 (2015), 1988-1998. 
  41. C. Pei and Y. Li, Ramsey numbers involving a long path, Discrete Math., 339(2) (2016), 564-570. 
  42. P. Yu and Y. Li, All Ramsey numbers for brooms in graphs, Electronic J. Combin., 23(3) (2016), #p3.29.  
  43. M. Liu and Y. Li, Ramsey numbers of a fixed odd-cycle and generalized books and fans, Discrete Math. 339 (10)(2016),2481-2489.  
  44. L. Cheng, J. Hou, Y. Li and Q. Lin, Monochromatic solutions for multi-term unknowns, Graphs Combin., 32 (6) (2016), 2275-2293. 
  45. Y. Li, Y. Shang and Y. Yang, Clustering coefficients of large networks, Information Sciences, 382/383 (2017), 350-358. 
  46. Y. Li and Q. Lin, On generalized Folkman numbers, Taiwanese J. Math., 21 (1) (2017), 1-9. 
  47. Y. Wang and Y. Li, Bounds for bipartite rainbow Ramsey numbers, Graphs Combin., 33 (2017), 1065-1097.
  48.  Y. Li, Bounding some Ramsey functions, Proceeding of the Sixth International Congress of Chinese Mathematicians, vol. 1, 383-392, Advanced Lectures in Mathematics, 36 (2017).
  49.  C. Pei, M. Chen, Y. Li and P. Yu, Ramsey good graphs with long suspended paths, Graphs Combin., 34 (2018), 759-767.
  50.  Q. Lin and Y. Li, Sparse multipartite graphs as partition universal for graphs with bounded degrees, J. Combin. Optim., 35 (2018), 724-739.
  51. M.  Chen, Y. Li and  C. Pei, Gallai-Ramsey numbers of odd cycles and complete graphs, Graphs Combin., 34 (2018), 1185-1196.
  52.  M. Liu and Y. Li, Bipartite Ramsey numbres of paths in random graphs, Discrete Applied Math., 254 (2019), 171-174.
  53.  M. Chen, Y. Li and Y. Yang, Independence and matching number of some graphs, J. Combin. Optim., 37 (2019), 1354-1350.
科研项目:

     国家自然科学基金项目:

(1)国家自然科学基金面上项目19871203):兰姆西函数的渐进性(1999-2001),主持。

(2)国家自然科学基金面上项目10271040):极值图论中的随机方法(2003-2005),主持。

(3)国家自然科学基金重点项目10431020):子图覆盖和子图存在性的若干问题(2005-2008),参加,排名第三。

(4)国家自然科学基金面上项目10871147):Ramsey图的代数结构和随机性(2009-2011),主持。

(5)国家自然科学基金重点项目10931003):极值图论(2010-2013),参加,排名第二。

(6)国家自然科学基金重点项目11331003):网络设计中的离散数学方法(2014-2018),参加,排名第二。

(7)国家自然科学基金面上项目11871377):极值图论的随机结构和概率方法(2019-2022),主持。

  (8) 国家自然科学基金重点项目(11931002),极值图论及现代方法(2020-2024),  参加,排名第二。

 

省部级科研(人才)项目:

(1)教育部留学归国人员科研基金项目:网路稳定性和Ramsey理论(1998-2000),主持。

(2)教育部优秀年轻教师基金项目:现代组合学的微分方法和概率方法(2001-2003),主持。

(3)江苏省“333”人才工程基金项目:兰姆西函数的渐近性(2001-2003),主持。

获奖荣誉:

部分获奖:

(1)1999年水利部优秀教师

(2) 2002年国家自然科学基金优秀项目(数学6个之一)

(3) 2004年教育部科技二等奖

(4) 2012年上海市优秀博士学位论文指导教师

(5) 2014年宝钢优秀教师奖

(6) 2014年上海市育才奖

(7) 2016年同济大学追求卓越奖(同济大学最高奖)

(8) 2017年上海市华强奖

个人简介:

       李雨生, 同济大学数学系教授(二级), 博士生导师,国家精品课程高等数学负责人,数学博士后流动站站长;上海市学位办评议组成员,中国数学会组合和图论专业委员会常务理事,上海市数学会常务理事,上海市工业及应用数学学会常务理事。1996年6月获美国Memphis大学博士学位(1982年1月安徽师范大学学士,1986年6月华中工学院现华中科大硕士). 博士学位论文研究Ramsey函数的渐近性. 一直得到国家自然科学科学基金面上项目和重点项目资助, 也得到教育部(优秀年轻教师基金)和江苏省(333人才基金)资助. 曾先后任教于安徽师范大学和河海大学.  

       长期主持或参加一些最重要的数学考试命题。

       经常给大陆各地和港台的研究生(青年教师)班讲授随机图和概率方法。

       拥有r(m,n)当前最好上界,这个上界改进了E. Szemeredi(Abel奖得主)等人的成果;拥有当前w(m,n)最好下界,其相应上界是由J. Bourgain(Fields奖,邵逸夫奖, Abel奖,数学突破奖得主)获得. 有成果成为B. Bollobos (英国皇家院士)著研究生教材(GTM) Modern Graph Theory (Springer)中的定理(Ch6,Theorem 13,p193).

教学状况:

学期 课程 时间 地点
不定 本科生:实变函数论 多次 四平路校区
不定 硕士生:图论及其应用 多次 四平路校区
不定 博士生:随机图论(随机方法) 经常 四平路校区
不定 博士生:Ramsey理论 经常 四平路校区
不定 本科生:复变函数论 多次 四平路校区
春秋 工科数学分析 经常 四平路校区


Invitation Fellowships : 

  1. The University of Hong Kong, 1998 
  2. Hong Kong Baptist University, 1999 
  3. The University of Hong Kong, 2000 
  4. The University of Hong Kong, 2001 
  5. The University of Hong Kong, 2004 
  6. Institute of Mathematics, Academia Sinica, Taiwan, 2006
  7. The University of Hong Kong, 2007 
  8. The University of Hong Kong, 2012 

Research Grants: 

  1. National Science Foundation of China, Jan 1999-Dec 2001. 
  2. Elite Teacher Foundation of Education Ministry of China, Jan 1999-Dec 2001. 
  3. Talented Professor Foundation of Jiangsu Province, Jan 2000-Dec 2002. 
  4. National Science Foundation of China, Jan 2003-Dec 2005.
  5. National Science Foundation of China, key project, Jan 2005-Dec 2008. 
  6. Nationa Science Foundation of China, Jan 2009-Dec 2011. 
  7. National Science Foundation of China, key project, Jan 2010-Dec 2013. 
  8. National Science Foundation of China, Key project, Jan 2014-Dec 2018.
  9. National Science Foundation of China, Jan 2019-Dec 2022.
  10.  National Science Foundation of China, Key project, Jan 2020-Dec 2024.

Remarks on Papers:

  1. The upper bound for r(m,n) that improved the result of Szemeredi et al. 
  2. One of results in a paper has been written as a theorem in Modern Graph Theory by B. Bollobas (Graduate texts in Mathematics 184), Springer 1998. 
  3. Curently best lower bound for w(m,n).

联系我们

    电话:86-21-65981384

    地址:上海市四平路1239号 致远楼

Copyright © 2018  同济大学数学科学学院 版权所有.